# SDR AALA202406144007

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 29,073 hours, 11,884 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE ECAM FOR APPROXIMATEY 7 SECONDS, THEN SELF CLEARED.VERIFIED NO SMOKE IN ANY LAVATORIES. MAINTENANCE NOTED NO STATUS MESSAGE PRESENT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF THE SMOKE DETECTION SYSTEM WITH NO FAULTS NOTED.
